# SDR IPXA12671481

- Difficulty date: February 4, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL HAS HOLE RT OTBD AT POS NR5 STA 654+103, RBL 86.  REPAIRED IAW SRM 53-00-50-2R.
